Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The distribution of $ k{\rm th}$ power residues and nonresidues


Author: James H. Jordan
Journal: Proc. Amer. Math. Soc. 19 (1968), 678-680
MSC: Primary 10.06
DOI: https://doi.org/10.1090/S0002-9939-1968-0225717-5
MathSciNet review: 0225717
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. A. Burgess, On character sums and primitive roots, Proc. London Math. Soc. (3) 12 (1962), 179-192. MR 0132732 (24:A2569)
  • [2] J. H. Jordan, The distribution of cubic and quintic non-residues, Pacific J. Math. 16 (1966), 72-85. MR 0186619 (32:4078)
  • [3] I. M. Vinogradov, On a general theorem concerning the distribution of the residues and non-residues of powers, Trans. Amer. Math. Soc. 29 (1927), 209-217. MR 1501384

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.06

Retrieve articles in all journals with MSC: 10.06


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0225717-5
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society